# SDR ASOA03314

- Difficulty date: July 16, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 7120 · Engine Mount Section
- Part: Frame
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE RIGHT ENGINE FRAME 640 BETWEEN STRINGERS 9 AND 12 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT ENGINE FRAME 640 BETWEEN STRINGERS 9 AND 12 IAW ASA EO 600-53-0075.  (M)
